# SDR 9DEA01780

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10CF
- Aircraft serial: 47807
- System (JASC): 2760 · Drag Control System
- Part: Mixer Bracket
- Part number: APH72794
- Condition: Cracked
- Location: Spoiler Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LATERAL CONTROL MIXER BRACKET ASSY WAS FOUND CRACKED ON HFEC INSP, PART 1 OF EO 8-2760-7-3310 C1.  CRACK IS .25 INCH LONG ON RT LEG OF BRACKET AT RADIUS.
